# SDR SWAA2013102221360

- Difficulty date: October 15, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 33,842 hours, 22,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP WEB CORRODED AT STATION 518.  R & R WEB IAW SRM.
